# SDR CA970918002

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Nut
- Part number: CSN02140324
- Condition: Corroded
- Location: Sludge Valve
- Component: Moravan, L24271000400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A LEAKING SLUDGE VALVE, FOUND A PORTION OF THE NUT SECURING THE SEAL ASSEMBLY WAS CORRODED AWAY.  THE NUT HAD PREVIOUSLY BEEN INSPECTED PER MANUFACTURER'S S/B 242L/25A.
